# SDR AALA202504143101

- Difficulty date: April 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 25,499 hours, 11,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING THE ACCOMPLISHMENTS OF CPCP 53-010-00 TASK. AFT FUSELAGE BETWEEN BS 727E TO 727F ABOVE STR 21R HAS CORROSION. REMOVED CORROSION AT AFT FUSELAGE, BLENDED AREA. PER SRM 51-10-02, SRM 53-00-01-1A-1, SRM 51-20-01, AMM 51-21-73.
